Three-class association schemes

Research output: Contribution to journalArticleScientificpeer-review

252 Downloads (Pure)
Original languageEnglish
Pages (from-to)69-107
Number of pages38
JournalJournal of Algebraic Combinatorics
Volume10
Issue number1
Publication statusPublished - 1999

Cite this

@article{68362d1e353442c0bdba05665f30839b,
title = "Three-class association schemes",
author = "{van Dam}, E.R.",
note = "Pagination: 38",
year = "1999",
language = "English",
volume = "10",
pages = "69--107",
journal = "Journal of Algebraic Combinatorics",
issn = "0925-9899",
publisher = "Springer Netherlands",
number = "1",

}

Three-class association schemes. / van Dam, E.R.

In: Journal of Algebraic Combinatorics, Vol. 10, No. 1, 1999, p. 69-107.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Three-class association schemes

AU - van Dam, E.R.

N1 - Pagination: 38

PY - 1999

Y1 - 1999

M3 - Article

VL - 10

SP - 69

EP - 107

JO - Journal of Algebraic Combinatorics

JF - Journal of Algebraic Combinatorics

SN - 0925-9899

IS - 1

ER -